Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Infinite dimensional quadratic forms
admitting composition


Authors: Alberto Elduque and José María Pérez
Journal: Proc. Amer. Math. Soc. 125 (1997), 2207-2216
MSC (1991): Primary 17A75, 11E88
MathSciNet review: 1376759
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Composition algebras with a unit element constitute a well-known class of algebras. In this paper, those composition algebras with a one-sided unit element are characterized and examples are given of arbitrary infinite dimension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 17A75, 11E88

Retrieve articles in all journals with MSC (1991): 17A75, 11E88


Additional Information

Alberto Elduque
Affiliation: Departamento de Matemáticas, Universidad de Zaragoza, 50009 Zaragoza, Spain
Address at time of publication: Departamento de Matemáticas y Computación, Universidad de La Rioja, 26004 Logroño, Spain
Email: aelduque@dmc.unirioja.es

José María Pérez
Affiliation: Departamento de Matemáticas, Universidad de Zaragoza, 50009 Zaragoza, Spain
Email: jomperez@posta.unizar.es

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03799-4
PII: S 0002-9939(97)03799-4
Received by editor(s): September 29, 1995
Received by editor(s) in revised form: February 6, 1996
Additional Notes: The second author was supported by a grant from the ‘Plan de Formación del Personal Investigador’, DGICYT.\endgraf Work supported by the Spanish DGICYT (PB 94-1311-C03-03).
Communicated by: Lance W. Small
Article copyright: © Copyright 1997 American Mathematical Society